Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I've had moderate acne for a little over a year now and finally decided to go a dermatologist after I tried LOTS of different over the counter products. My doctor prescribed me Perrigo Clindamycin Phosphate and benzoyl peroxide gel,1.2%/5%. It seems to be paying off a little after two months of use. I started off with applying it once every night, then worked my way up to at morning and night. About 75% of my acne is clear besides my main problem area, my mouth/chin area. My problem is that my face is still really red(sunburnt looking) and peeling. I have tried a few different moisturizers. Also trying to apply the moisturizer before my treatment. Currently using Cerave moisterizing cream after each application. I've read that most people's skin gets used to the treatment after a couple of weeks, but I've been using for a little over two months with no improvement. Am I experiencing normal side effects or could I be allergic?

Share this post


Link to post
Share on other sites
On 11/4/2015, 10:37:29, DanielFD said:

So I've had moderate acne for a little over a year now and finally decided to go a dermatologist after I tried LOTS of different over the counter products. My doctor prescribed me Perrigo Clindamycin Phosphate and benzoyl peroxide gel,1.2%/5%. It seems to be paying off a little after two months of use. I started off with applying it once every night, then worked my way up to at morning and night. About 75% of my acne is clear besides my main problem area, my mouth/chin area. My problem is that my face is still really red(sunburnt looking) and peeling. I have tried a few different moisturizers. Also trying to apply the moisturizer before my treatment. Currently using Cerave moisterizing cream after each application. I've read that most people's skin gets used to the treatment after a couple of weeks, but I've been using for a little over two months with no improvement. Am I experiencing normal side effects or could I be allergic?

 

Hi, dont worry....this is normal. I used Benzoyl Peroxide 10% for almost 20years and the redness never completely went away. BP treats your skin by removing dead skin cells to stop your pores getting blocked, so you will notice a lot more peeling. I think the main issue will be if it starts to hurt or sting when you put it on. If you do feel uncomfortable when you are applying it maybe drop back down to once a day......BP is strong stuff and some people are sensitive to it but can work really well........hope treatment goes well.....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×